# SDR UALA2010101103772

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 60,048 hours, 22,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH ATTND PANEL SWITCH ON, TRACK MOUNTED EXIT INDICATORS AT 2 (FWD=1, MID FWD=2, MID AFT=3, AFT=4) MAIN CABIN AREA EXTIN.  ALL OTHER LIGHTS NORMAL. LIGHT STRIP ON FLOOR BY SEAT 13C INOP.  LIGHT STRIP AT 13C IS HALF INOP, LIGHT STRIPS ON BOTH SIDE OF THIS LOCATION AND BOTH SIDES OF EMERGENCY EXIT OK. ORANGE EMERGENCY LIGHT STRIPS OPERATE NORMALLY. REPLACED EMERGENCY LIGHT STRIP PN 36262-4, OP CK OK.
